# SDR CVGA20190812001

- Difficulty date: August 7, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N91GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605314
- Aircraft time: 9,848 hours, 7,377 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438013
- Part serial: 08056H5060
- Condition: Cracked
- Location: Cockpit
- Part time: 5,081 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT WINDSHIELD CRACKED AT 16,000 FT.
